# SDR 96ZZZX4379

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122U
- Make and model: Beech A36
- Aircraft serial: E2431
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS28775111
- Condition: Wrong Part
- Location: Drain Valve
- Part time: 95 hours
- Component: CCA3400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FUEL DRAIN VALVES MANUFACTURED BY CURTIS USE SPECIAL SEALS THAT ARE COMPOUNDED OF MATERIALS SPECIFICALLY DESIGNED TO RESIST AVIATION FUEL.  MORE IMPORTANTLY, THE SEALS ARE SPECIALLY SHAPED (MOST LOOK LIKE A SMALL PANCAKE WITH A HOLE IN THE MIDDLE) TO FIT CURTIS VALVES.  THE CORRECT REPLACEMENT SEAL FOR THIS VALVE IS P/N CCA1319.  GENERIC O-RINGS MAY NOT PROVIDE ADEQUATE SEALING OR PROTECTION AGAINST CHEMICAL ATTACK BY AVIATION FUEL.  IN-FLIGHT LEAKAGE COULD RESULT IN A REDUCTION OF AN AIRCRAFT'S RANGE OR ENDURANCE, OR CREATE FIRE HAZARD.
